# SDR ABXA9700999

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 59516091
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DETECTED STRONG ELECTRICAL ODOR DURING CRUISE FLIGHT.  AT FL 330 DECLARED EMERGENCY, MADE NON-SCHEDULED PRECAUTIONARY LANDING AT AMARILLO, TEXAS.  CLEANED CORROSION FROM REVERSE CURRENT DIODES R7-48 AND R7-49, OPS CHECK NORMAL.
